# SDR SWIA200921206

- Difficulty date: March 15, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 16,239 hours, 14,639 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX679147
- Condition: Failed
- Location: Hyd System
- Part time: 9,537 hours, 8,559 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2556 - NOSE GEAR INITIALLY DID NOT COME DOWN.  RECEIVED GEAR DISAGREE WARNING MESSAGE.  REPLACED NLG PRIORITY VALVE AND REPLACED HYDRAULIC PUMP 3A, PN 848847, SN OF FMX679147.
